International Journal of Systems Science and Applied Mathematics

Submit a Manuscript

Publishing with us to make your research visible to the widest possible audience.

Propose a Special Issue

Building a community of authors and readers to discuss the latest research and develop new ideas.

The Extended Adjacency Indices for Several Types of Graph Operations

Let G be a simple graph without multiple edges and any loops. At first, the extended adjacency matrix of a graph was first proposed by Yang et al in 1994, which is explored from the perspective of chemical molecular graph. Later, the spectral radius of graph and graph energy under the extended adjacency matrix was proposed. At the same time, for a simple graph G, the extended adjacency index EA(G) is also defined by some researchers. All of them play important roles in mathematics and chemistry. In this work, we show the extended adjacency indices for several types of graph operations such as tensor product, disjunction and strong product. In addition, we also give some examples of different combinations of special graphs, such as complete graphs and cycle graphs, and the classical graph, Cayley graph. By combining the special structure of the graph, it will pave the way for the calculation of some chemical or biological classical molecular structure. We can find that it plays a meaningful role in calculating the structure of complex chemical molecules through the graph operation of EA index on the any simple combined graphs, and it can also play a role in biology, physics, medicine and so on. Finally, we put forward some other related problems that can be further studied in the future.

Degree of a Vertex, Extended Adjacency Index, Tensor Product, Disjunction, Strong Product

APA Style

Feng Fu, Bo Deng, Hongyu Zhang. (2023). The Extended Adjacency Indices for Several Types of Graph Operations. International Journal of Systems Science and Applied Mathematics, 8(1), 7-11. https://doi.org/10.11648/j.ijssam.20230801.12

ACS Style

Feng Fu; Bo Deng; Hongyu Zhang. The Extended Adjacency Indices for Several Types of Graph Operations. Int. J. Syst. Sci. Appl. Math. 2023, 8(1), 7-11. doi: 10.11648/j.ijssam.20230801.12

AMA Style

Feng Fu, Bo Deng, Hongyu Zhang. The Extended Adjacency Indices for Several Types of Graph Operations. Int J Syst Sci Appl Math. 2023;8(1):7-11. doi: 10.11648/j.ijssam.20230801.12

Copyright © 2023 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

1. Adiga, C., Rakshith, B. R. (2018). Upper bounds for the extended energy of graphs and some extended equienergetic graphs. Opuscula Math 38 5-13. https://doi.org/10.7494/OpMath.2018.38.1.5
2. Bamdad, H., Ashraf, F., Gutman, I. (2010). Lower bounds for Estrada index and Laplacian Estrada index. Applied Mathematics Letters 23 739-742. https://doi.org/10.1016/j.aml.2010.01.025
3. Bondy, J. A., Murty, U. S. R. (2008). Graph Theory. London, Spring.
4. Das, K. C., Gutman, I., Furtula, B. (2017). On spectral radius and energy of extended adjacency matrix of graphs. Appl. Math. Comput. 296 116-123. https://doi.org/10.1016/j.aml.2010.01.025
5. Das, K. C., Xu, K., Cangul, I. N., Cevik, A. S., Graovac, A. (2013). On the Harary index of graph operations. Journal of inequalities and Applications 1 1-16. https://doi.org/10.1186/1029-242X-2013-339
6. Das, K. C., Xu, K., Nam, J. (2015). Zagreb indices of graphs. Front. Math. China 10 567-582. https://doi.org/10.1007/s11464-015-0431-9
7. Dobrynin, A. A., Entringer, R., Gutman, I. (2001). Wiener index of trees. Theory and applications, Acta Appl. Math. 66 211-249. https://doi.org/10.1023/A:1010767517079
8. Eliasi, M., Taeri, B. (2009). Four new sums of graphs and their Wiener indices. Discrete Appl. Math. 157 794-803. https://doi.org/10.1016/j.dam.2008.07.001
9. Furtula, B., Gutman, I. (2015). A forgotten topological index. J. Math. Chem. 53 1184-1190. https://doi.org/10.1007/s10910-015-0480-z
10. Gutman, I., Furtula, B., Das, K. C. (2017). Extended energy and its dependence on molecular structure. Can. J. Chem. 95 526-529. https://doi.org/10.1139/cjc-2016-0636
11. Gutman, I. (2017). Relation between energy and extended energy of a graph. Int. J. Appl. Graph Theory 1 42-48.
12. Gutman, I. (2008). Lower bounds for Estrada index. Publ. Inst. Math. (Beograd) 83 1-7. DOI: 10.2298/PIM0897001G.
13. Gupta, C. K., Lokesha, V., Shetty, S. B. (2016). On the graph of nilpotent matrix group of length one. Discrete Mathematics, Algorithms and applications 8 (1) 1-13. https://doi.org/10.1142/S1793830916500099
14. Hao, J. (2011). Theorems about Zagreb indices and modified Zagreb indices. MATCH Commun. Math. Comput. Chem. 65 659-670.
15. Liu, B., Huang, Y., Feng, J. (2012). A note on the randic spectral radius. MATCH Commun. Math. Comput. Chem. 68 913-916.
16. Li, X., Li, Y. (2013). The asympotic behavior of Estrada index for trees. Bull. Malays. Math. Sci. Soc. (2) 36 97-106.
17. Li, X., Shi, Y. (2008). A survey on the Randic index. MATCH Commun. Math. Comput. Chem. 59 127-156.
18. Pattabiraman, K., Paulraja, P. (2012). On some topological indices of the tensor products of graphs. Discrete Applied Mathematics 160 267-279. https://doi.org/10.1016/j.dam.2011.10.020
19. Tavakoli, M., Rahbarnia, F., Ashrafi, A. R. (2013). Note on strong product of graphs. Kragujevac Journal of mathematics 37 (1) 187-193.
20. Wang, Z., Mao, Y., Furtula, B., Wang, X. (2019). Bounds for the spectral radius and energy of extended adjacency matrix of graphs. Lin. Multilin. Algebra, DOI: 10. 1080/03081087.2019.1641464. https://doi.org/10.1080/03081087.2019.1641464
21. Yang, Y. Q., Xu, L., Hu, C. Y. (1994). Extended adjacency matrix indices and their applications. J. Chem. Inf. Comput. Sci. 34 1140-1145. https://doi.org/10.1021/ci00021a020
22. Yan, W., Yang, B., Yeh, Y. (2007). The behavior of Wiener indices and polynomials of graphs under five graph decorations. Appl. Math. Lett. 20 290-295. https://doi.org/10.1016/j.aml.2006.04.010